Just a quick note to say hi! Allergy to synthetics - I had never heard of an allergy to synthetics but after I got hearing aids, whenever I put them in, my ears would begin to itch like mad. I asked my doctor to check it for a fungus and it came back negative. Many months later I was still having this problem around the same time that a pair of what I call bed socks felt like the were making my feet burn - literally. Just before dinner tonight I googled allergy to synthetics and saw it called latex allergy. Of course, I had heard of that and did have a problem with the pads they attach to you when they monitor your heart. I denied that I had a latex allergy because bandaids on my fingers was not a problem.
Just a quick note to say hi! Hi - It sounds like the needle-like sensations that I get in my feet and it is called neuropathy. It is treated with Lyrica. Hope you get some relief soon. It is very uncomfortable.
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.